# SDR SWIA2023011967128

- Difficulty date: December 15, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 39,236 hours, 36,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 682
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN AT AEB DOOR CUTOUT NEAR BS 682 HAD A PROTRUDING DENT.    REPAIRED THE SKIN IAW SRM 53-00-31, REPAIR 3, STEPS 4.A. (1)-(12) , ADDITIONAL  7EA DENTS IDENTIFIED NEAR BS 688  REWORKED AND FOUND TO BE WITHIN LIMITS IAW REO 601R-53-61-7935 REV -.  MAJOR REPAIR.
